# SDR FDEA201204101335

- Difficulty date: April 10, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE MISREPAIRED.  REPAIRED IAW SRM 57-00-01, FIG 201, REPAIR 1, REV 49.
